Vol. 8(1) Jan. 2020, No. 26, pp. 293-300.

PROPERTIES OF SOME NEW BILATERAL MOCK THETA FUNCTIONS
Vol. 8(1) Jan. 2020, No. 26, pp. 293-300
MOHAMMAD AHMAD, SIRAZUL HAQ AND ABDUL HAKIM KHAN

 

Abstract

Bilateral mock theta functions were obtained and studied in [10]. We express them in terms of Lerch’s transcendental function f(x, ξ; q, p). We also express some bilateral mock theta functions as sum of other mock theta functions. We generalize these functions and show that these generalizations are Fq functions. We give an integral representation for these generalized functions.


Full Text (PDF 89 K)